# SDR ASOA201000855

- Difficulty date: May 30, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 18,788 hours, 12,871 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION N APPROACH, (TRUCKS WERE REQUESTED TO BE STANDING BY) SLATS FAIL RESET IAW AMM 05-51-49-970-801-A01 RESET PROCEDURES. IAW MCC, NO FURTHER ACTION IS REQUIRED.
